Header

UZH-Logo

Maintenance Infos

Cyclicity for categorified quantum groups


Beliakova, Anna; Habiro, Kazuo; Lauda, Aaron D; Webster, Ben (2016). Cyclicity for categorified quantum groups. Journal of Algebra, 452:118-132.

Abstract

We equip the categorified quantum group attached KLR algebra and an arbitrary choice of scalars with duality functor which is cyclic, that is, such that $\mathit{f}$ =$\mathit{f}^{**}$ for all 2-morphisms $\mathit{f}$. This is accomplished via a modified diagrammatic formalism.

Abstract

We equip the categorified quantum group attached KLR algebra and an arbitrary choice of scalars with duality functor which is cyclic, that is, such that $\mathit{f}$ =$\mathit{f}^{**}$ for all 2-morphisms $\mathit{f}$. This is accomplished via a modified diagrammatic formalism.

Statistics

Altmetrics

Downloads

1 download since deposited on 12 Jan 2017
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:4 February 2016
Deposited On:12 Jan 2017 07:31
Last Modified:15 Jan 2017 06:38
Publisher:Elsevier
ISSN:0021-8693
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2015.11.041

Download

Content: Accepted Version
Language: English
Filetype: PDF - Registered users only until 5 February 2018
Size: 393kB
View at publisher
Embargo till: 2018-02-05